MathSciNet Relay Station
MathSciNet bibliographic data
MR1127729 60G40 (60G44)
Jacka, S. D. Optimal stopping and best constants for Doob-like inequalities. I. The case $p=1$. Ann. Probab. 19 (1991), no. 4, 1798–1821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement